# SDR DXTA200500744

- Difficulty date: May 29, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,135 hours, 7,313 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKE PEDALS ON THE RIGHT SIDE FEEL MUSHY GO ALL THE WAY TO THE STOPS AND GRAB.  LEFT SIDE IS NORMAL.  BLED BRAKES PER CE560 M/M 32-42-00.  OPS CHECKED GOOD.
